# SDR A6WA201040932

- Difficulty date: December 6, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 17,384 hours, 16,811 cycles
- Engine: Ge CF34*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Nicked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY DOOR HANDLE C/O HAS 2 AREAS WITH MINOR NICKS.  REPAIRED CARGO DOOR HANDLE C/O IAW REO 601R-52-31-086.
